Just to get relief from chronic pain I will triple up, sometimes more and end up feeling constant nausea and feeling of upset stomach. When do u know when its too much? I think I know already but would like to know what other feelings to be aware of. Im sure Im killing myself just by the amount of acitametaphine Ive taken past 20 years.
Could you provide more info such as what you are taking for pain and the amount? It sounds like from your post that you are taking acetaminophen and you are correct that there is a limit on that medicine and exceeding it could cause liver problems. The rule on acetaminophen is that you should not take more than 1,000 mg in one dose and the total in a 24 hour period should not exceed 4,000 mg. If you provide more info, it would help me and others answer you question on whether or not you are taking too much.
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2016 • 1 answer
Posted 21 Apr 2016 • 2 answers
Posted 28 Jun 2016 • 1 answer
Posted 12 Nov 2016 • 1 answer
Posted 25 Jan 2018 • 0 answers